• question-icon

    What causes fluttering feeling in the chest and tingling sensation in the body?

default
Posted on Fri, 7 Jul 2017 in Hypertension and Heart Disease
Question: for about 2 to 3 weeks now ive been feeling here and there fluttering in my chest,once and awhile a small sharp pain that only lasts a minute or two,feet and hands numb and tingly,and just run down.im 45 years old,good muscular shape,my whole life a hard worker,i work between 60 to 80 hours a week,always active even when home doing things,so run down is unusual for me.i dont drink,but do smoke and drink alot of coffee and soda to help get through long work days. today on a rare day off i was catching up on yard work,my hands and feet felt really tingly,my feet very cold feeling,and i keep getting these small little annoying pains in my chest.they only last for about a minute,and im feeling very run down.
is this just signs of exhuastion or should i be more worried?i have to be dying to go see a doctor,its very rare i do.my wife keeps hounding me to so im asking on here to see if id be wasting my time going in,and going to a doctor which i hate going
doctor
Answered by Dr. Lekshmi Rita Venugopal 1 hour later
Brief Answer:
Need to rule out cardiac problems

Detailed Answer:
Hello,
Thank you for trusting HealthcareMagic

Fluttering feeling in chest along with tingling sensation in body need further evaluation to rule out cardiac problems.
Cardiac arrhythmias can present with such symptoms. Cardiac arrhythmias can also be associated with coronary artery disease.
You will need an ECG as an initial evaluation. Depending on initial results exercise stress testing, 24 hour cardiac monitoring may also be warranted.

Please be advised to follow your primary care provider for further evaluation and management.

Meanwhile, limit coffee intake to 1-2 cups/day as excess caffeine can exaggerate these symptoms.
Please be advised to quit smoking and seek help if you feel you cannot do it on your own.

Hope this answers your question
Pleaseaddress further questions here
Regards
Dr.Lekshmi
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3186 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Sharp pain

doctor1 MD

Hello Sir/Mam, My self XXXXXXX XXXX and i m 29 yrs old.I m accountant by profession.from last 1 yr i m suffering from Sinus problem.I DAILY FEEL...

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT...

doctor1 MD

My 17 year old daughter has sharp pain on her left side of her abdomen and has thrown up twice. She doesn't have a fever , I'm just curious what...

doctor1 MD

Two days ago I started getting occasional sharp pain inside my right ear and occasional shooting pains in my head, also on the right side. My head...

doctor1 MD

My period is now 16 days late, and it is very regular...I use a menstruation tracker. I have been feeling sick to my stomach, getting headaches,...

Get personalised answers from verified doctor in minutes across 80+ specialties

154 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Lekshmi Rita Venugopal
  • Q - Suggest treatment for chronic rhinosinusitis

  • Q - Suggest treatment for chronic constipation

  • Q - What causes severe muscle and upper body pain?

  • Q - Suggest remedies for delayed menstrual bleeding

  • Q - What causes intermittent sharp pain in the groin area while walking?

  • Q - Suggest ways to deal with behavioral volatility and emotional outbursts...

  • Q - Suggest treatment for pinched nerve spasms in the shoulders, neck and arms

  • Q - What do itchy rashes on the legs indicate?

  • Q - Suggest treatment for rashes between leg and scrotum

  • Q - What are the interactions when Bisoprolol, Amlodipine, Lisinopril and...

backtotop2